A Generalization of the Duality and Sum Formulas on the Multiple Zeta Values

Yasuo Ohno

Research output: Contribution to journalArticlepeer-review

107 Citations (Scopus)

Abstract

In this paper we present a relation among the multiple zeta values which generalizes simultaneously the "sum formula" and the "duality" theorem. As an application, we give a formula for the special values at positive integral points of a certain zeta function of Arakawa and Kaneko in terms of multiple harmonic series.

Original languageEnglish
Pages (from-to)39-43
Number of pages5
JournalJournal of Number Theory
Volume74
Issue number1
DOIs
Publication statusPublished - 1999 Jan
Externally publishedYes

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint

Dive into the research topics of 'A Generalization of the Duality and Sum Formulas on the Multiple Zeta Values'. Together they form a unique fingerprint.

Cite this